# SDR SWAA030489

- Difficulty date: March 4, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N696SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23064
- Aircraft time: 49,512 hours, 36,206 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546543
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND FUSELAGE FRAME CRACKED AT BS 706, BETWEEN STRINGERS 11R AND 13R.  REPAIRED FRAME PER SRM.
